# SDR RAIA201511090001

- Difficulty date: November 9, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 36,329 hours, 20,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Worn
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL FROM PAX DOOR WITH ABNORMAL PRESSURIZATION.  R & R MAIN CABIN DOOR SEAL.
